# SDR EIA990281

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Location: Ws 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - SWELLING ON RIGHT WING UPPER SKIN, UPPER SURFACE ABOVE FRONT SPAR AT WS 1360.  PERFORMED REPAIR PER EO MF-MAN-B47-57-88838 NEW REF BOEING SERVICE ENGINEERING MESSAGE M-7200-99-07260 DATED AUGUST 16, 1999.  INSTALLED DOUBLER.  (M)
